# SDR CALA9700633

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12318
- Make and model: Boeing 7373T0
- Aircraft serial: 23369
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Ram Air Actuator
- Part number: 5416744
- Condition: Damage
- Location: Right
- Part time: 33,244 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, UNABLE TO PRESSURIZE IN AUTO OR MANUAL.  MAINTENANCE FOUND RAM DOOR IN FULL OPEN.  ROTABLE PARTS CHG (0650273 SN 03027).
